# SDR CA020410002

- Difficulty date: April 10, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,049 hours
- Engine: Pwa PT6A21
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: ASABOVE
- Condition: Mismanufactured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   DURING INSPECTION THAT REQUIRED REMOVAL IT WAS NOTICED THAT THE HOLE IN THE OUTPUT ARM (AILERON PUSHROD ATTACH POINT) HAD BEEN INCORRECTLY DRILLED TO 5/16 INCH INSTEAD OF 1/4 INCH.  THIS ALLOWED LOST MOTION BETWEEN THE PUSHROD AND BELLCRANK.  THE BORE OF THE HOLE SHOWED PRIMER EXISTING FROM MANUFACTURE.  MANUFACTURER WAS CONTACTED AND WILL BE SHOWN THE DEFECT AND IT WAS HINTED THAT THIS PROBLEM HAD BEEN SEEN BEFORE.
